Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Non-persistently recurrent points, qc-surgery and instability of rational maps with totally disconnected Julia sets
HTML articles powered by AMS MathViewer

by Peter M. Makienko
Conform. Geom. Dyn. 10 (2006), 197-202
Published electronically: September 6, 2006


Let $R$ be a rational map with a totally disconnected Julia set $J(R)$. If the postcritical set on $J(R)$ contains a non-persistently recurrent (or conical) point, then we show that the map $R$ cannot be a structurally stable map.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 37F45, 37F30
  • Retrieve articles in all journals with MSC (2000): 37F45, 37F30
Bibliographic Information
  • Peter M. Makienko
  • Affiliation: Instituto de Matematicas, Av. Universidad S/N., Col. Lomas de Chamilpa, C.P. 62210, Cuernavaca, Morelos, Mexico
  • Received by editor(s): June 13, 2005
  • Published electronically: September 6, 2006
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Conform. Geom. Dyn. 10 (2006), 197-202
  • MSC (2000): Primary 37F45; Secondary 37F30
  • DOI:
  • MathSciNet review: 2261048